# SDR DALA2015072204536

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 376-678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT, BS 376 - 378, BL0.  REMOVED CORROSION ON MAIN CABIN FLOOR SUPPORT AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 AD1, DETAIL III.  R & R MAIN CABIN FLOOR SUPPORT IAW SRM 51-40-02, PG 6, 7 REF DWG 141N5191, REV A.
